# SDR DL73K002062

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 47,859 hours, 38,212 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465264
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 400 RT SIDE FRAME WAS FOUND CRACKED IN THE SKIN ATTACH FLANGE IN THE BEND RADIUS ADJACENT TO THE FIRST FASTENER ABOVE STR 14R.  THE DAMAGE WAS TRIMMED OUT AND A REPAIR INSTALLED PER ERA 396241-14 AT HMV.
